Skip to Main content Skip to Navigation
Journal articles

Multiple-valued extensions of analogical proportions.

Abstract : This paper provides a discussion of different multiple-valued extensions of logical expressions of analogical proportions that are equivalent in the Boolean case. It is advocated that these extensions may serve different goals, or at least reflect different views. Boolean expressions of analogical proportions, modeling statements of the form A is to B as C is to D, are first restated and commented. An approach to handling the case of binary attributes that may not apply in the Boolean setting is also outlined via a proper encoding.
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01475021
Contributor : Open Archive Toulouse Archive Ouverte (OATAO) Connect in order to contact the contributor
Submitted on : Thursday, February 23, 2017 - 2:00:55 PM
Last modification on : Tuesday, June 14, 2022 - 12:12:02 PM
Long-term archiving on: : Wednesday, May 24, 2017 - 2:20:30 PM

File

dubois_17134.pdf
Files produced by the author(s)

Identifiers

Citation

Didier Dubois, Henri Prade, Gilles Richard. Multiple-valued extensions of analogical proportions.. Fuzzy Sets and Systems, Elsevier, 2015, vol. 292 (n° C), pp. 193-202. ⟨10.1016/j.fss.2015.03.019⟩. ⟨hal-01475021⟩

Share

Metrics

Record views

52

Files downloads

181